Table of Contents
Advances in Numerical Analysis
Volume 2011, Article ID 582740, 22 pages
http://dx.doi.org/10.1155/2011/582740
Research Article

The Exponential Dichotomy under Discretization on General Approximation Scheme

1Department de Mathemàtica Aplicada, University de València, 46100 Burjassot, Valencia, Spain
2Scientific Research Computer Center, Moscow State University, Vorobjevy Gory, Moscow 119899, Russia

Received 31 August 2011; Accepted 15 November 2011

Academic Editor: William J. Layton

Copyright © 2011 Javier Pastor and Sergey Piskarev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javier Pastor and Sergey Piskarev, “The Exponential Dichotomy under Discretization on General Approximation Scheme,” Advances in Numerical Analysis, vol. 2011, Article ID 582740, 22 pages, 2011. https://doi.org/10.1155/2011/582740.